MathSciNet Relay Station
MathSciNet bibliographic data
MR1430741 58F11 (28D05 58F13 58F19)
Blank, Michael; Keller, Gerhard Stochastic stability versus localization in one-dimensional chaotic dynamical systems. Nonlinearity 10 (1997), no. 1, 81–107.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement